×

Quelques exemples de feuilletages especes rares. (French) Zbl 0313.57015


MSC:

57R30 Foliations in differential topology; geometric theory
PDFBibTeX XMLCite
Full Text: DOI Numdam EuDML

References:

[1] [1] , Sur les courbes définies par les équations différentielles à la surface du tore, J. de Math., 9 (11) (1932), 333-375.
[2] [2] , Structures feuilletées et cohomologie à valeur dans un faisceau de groupoïdes, Comm. Math. Helv., 32 (1958), 249-329. · Zbl 0085.17303
[3] [3] , Variétés feuilletées, Ann. Scuola Norm. Sup., Pisa, 16 (1964), 367-397. · Zbl 0122.40702
[4] [4] , Sur le type des feuilletages transverses de R3, C.R. Acad. Sc., Paris, 273 (1971), 810-813. · Zbl 0221.57010
[5] [5] , Sur un théorème de structure des feuilletages de codimension un. Thèse, Strasbourg, (1972).
[6] [6] , Regular curve-families filling the plane Part. I: Duke Math. J., 7 (1940), 154-185. Part. II : Duke Math. J., (1941), 11-46.
[7] [7] , Sur les courbes définies par les équations différentielles, J. Math. Pures et Appl., I (1885), 167-244 et Oeuvres complètes T.I., 137-158.
[8] [8] , Sur certaines propriétés topologiques des variétés feuilletées, Act. Sc. et Ind., Hermann, Paris, 1952. · Zbl 0049.12602
[9] [9] , Sur les structures feuilletées de codimension 1 et sur un théorème de M.A. Denjoy, Ann. Inst. Fourier, 11 (1961), 185-200. · Zbl 0136.20901
[10] [10] et , Les feuilles exceptionnelles ne sont pas exceptionnelles, Comm. Math. Helv., 45 (1970), 517-523. · Zbl 0209.54705
[11] [11] , On the existence of exceptional leaves in foliations of codimension one, Ann. Inst. Fourier, 14 (2), (1964), 221-226. · Zbl 0136.20902
[12] [12] , Foliations and pseudo-groups, Amer. J. of Math., 87 (1965), 79-102. · Zbl 0136.20903
[13] [13] , A generalization of the Poincaré-Bendixson theorem to closed two-dimensional manifolds. Amer. J. of. Math., 85 (1963), 453-458. · Zbl 0116.06803
[14] [14] , Notes on differential equations on the torus, Ann. of Math., 46 (1945), 423-428. · Zbl 0061.19510
[15] [15] , Bundles with totally disconnected structure group, Comm. Math. Helv., 46 (1971), 257-273. · Zbl 0217.49202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.